# SDR AALA202501135995

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT HAND EXTERIOR EMERGENCY DOOR EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED AFT RIGHT HAND EXTERIOR EMERGENCY DOOR EXIT LIGHT. PER B737-NG AMM 33-51-04. PERFORMED SATISFACTORY OPERATIONAL CHECK. PER B737-NG AMM 33-51-04.
